# SDR DALA2018121007107

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 960-993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0858411) DURING INSPECTION FOUND CORROSION ON SCUFF PLATE SUPPORT AT STATION RBL=49 BTW STA 960 AND 993 AT W2. SCUFF PLATE SUPPORT AT STATION RBL=49 BTW STA 960 AND 993 AT W2 WAS REPLACED PER B737-800 SRM 51-40-02.
